Tylenol® Pain Reliever Fever Reducer Extra Strength For Adults Acetaminophen

Tylenol® Pain Reliever Fever Reducer Extra Strength For Adults Acetaminophen

Tylenol®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active Ingredient (in each caplet)...PurposeAcetaminophen 500mg...Pair Reliever/Fever Reducer Inactive IngredientsCarnauba Wax*, Corn Starch, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide *Contains One or More of These Ingredients

Directions

Directions• do not take more than directed (see overdose warning)adults and children 12 years and over• take 2 caplets every 8 hours with water• do not take more than 6 caplets in 24 hours• do not use for more than 10 days unless directed by a doctorchildren under 12 years• do not use Other information• store between 20–25degC (68–77degF)• do not use if carton is opened, or neck wrap or foil inner seal imprinted with "Tylenol" is broken or missing

Always refer to the actual package for the most accurate information